Alert archive / Iowa / Flash Flood Watches in 2018
Flash Flood Watch 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at Jun 21, 2018, 3:47 AM CDT for 12 counties in Iowa; 9 counties in Illinois. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2018, 3:47 AM CDT (08:47 UTC)
- Expired
- Jun 22, 2018, 3:02 AM CDT
- In force
- 23 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
All 21 counties
Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 20 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2460 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted.
007 WGUS63 KDVN 210847 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 347 AM CDT Thu Jun 21 2018 ...Periods of Heavy Rain Today and Tonight... .Scattered showers and thunderstorms developing this morning will become more widespread this afternoon and evening as a very humid air mass remains over eastern Iowa and northwestern Illinois. Rainfall rates of 1 to 2 inches per hour could produce flash flooding in urban areas, and near smaller rivers and streams. More prolonged high water levels are also possible as the ground becomes saturated. IAZ041-042-053-054-066-068-ILZ001-002-007-009-015>018-211700- /O.NEW.KDVN.FF.A.0002.180621T0847Z-180622T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Delaware-Dubuque-Jones-Jackson-Clinton-Scott-Jo Daviess- Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam- Including the cities of Manchester, Dubuque, Anamosa, Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, and Hennepin 347 AM CDT Thu Jun 21 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... The National Weather Service in Quad Cities has issued a * Flash Flood Watch for portions of Illinois and Iowa, including the following areas, in Illinois, Bureau, Carroll, Henry IL, Jo Daviess, Putnam, Rock Island, Stephenson, and Whiteside. In Iowa, Clinton, Delaware, Dubuque, Jackson, Jones, and Scott. * Through Friday morning. * Slow moving showers and thunderstorms and multiple rounds of storms may produce heavy rain over already saturated ground. Peak rainfall rates may reach 1 to 2 inches per hour. Total rain amounts will vary considerably, but an additional 2 to 4 inches are possible in the heaviest bands, with isolated higher amounts not out of the question. * Those near smaller rivers, streams, and low-lying areas should be prepared for dangerous flash flooding and more prolonged high water levels. Urban flooding is also a threat. Remember never to drive through flooded roadways. There were many reports of stalled vehicles in the Quad Cities on Wednesday from people attempting to cross through flood waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ Uttech/RP Kinney
4 follow-up statements
679 WGUS63 KDVN 211750 FFADVN Flood Watch National Weather Service Quad Cities IA IL 1250 PM CDT Thu Jun 21 2018 ...Periods of Heavy Rain Today and Tonight... .Scattered showers and thunderstorms developing this morning will become more widespread this afternoon and evening as a very humid air mass remains over eastern Iowa and northwestern Illinois. Rainfall rates of 1 to 2 inches per hour could produce flash flooding in urban areas, and near smaller rivers and streams. More prolonged high water levels are also possible as the ground becomes saturated. IAZ041-042-053-054-066-068-ILZ001-002-007-009-015>018-220200- /O.CON.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Delaware-Dubuque-Jones-Jackson-Clinton-Scott-Jo Daviess- Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam- Including the cities of Manchester, Dubuque, Anamosa, Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, and Hennepin 1250 PM CDT Thu Jun 21 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * Portions of Illinois and Iowa, including the following areas, in Illinois, Bureau, Carroll, Henry IL, Jo Daviess, Putnam, Rock Island, Stephenson, and Whiteside. In Iowa, Clinton, Delaware, Dubuque, Jackson, Jones, and Scott. * Through Friday morning * Slow moving showers and thunderstorms and multiple rounds of storms may produce heavy rain over already saturated ground. Peak rainfall rates may reach 1 to 2 inches per hour. Total rain amounts will vary considerably, but an additional 2 to 4 inches are possible in the heaviest bands, with isolated higher amounts not out of the question. * Those near smaller rivers, streams, and low-lying areas should be prepared for dangerous flash flooding and more prolonged high water levels. Urban flooding is also a threat. Remember never to drive through flooded roadways. There were many reports of stalled vehicles in the Quad Cities on Wednesday from people attempting to cross through flood waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
512 WGUS63 KDVN 211908 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 208 PM CDT Thu Jun 21 2018 ...Periods of Heavy Rain Today and Tonight... .Scattered showers and thunderstorms will become more widespread this afternoon and evening as a very humid air mass remains over eastern Iowa and northwestern Illinois. Rainfall rates of 1 to 2 inches per hour could produce flash flooding in urban areas, and near smaller rivers and streams. More prolonged high water levels are also possible as the ground becomes saturated. IAZ041-042-212015- /O.CAN.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Delaware-Dubuque- Including the cities of Manchester and Dubuque 208 PM CDT Thu Jun 21 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of northeast Iowa has been cancelled. The risk of heavy rainfall has shifted south of the area. Rain will still be seen this afternoon and tonight but it will be light. $$ IAZ052-064-065-067-077-078-ILZ024-220315- /O.EXA.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Linn-Johnson-Cedar-Muscatine-Washington-Louisa-Mercer- Including the cities of Cedar Rapids, Iowa City, Tipton, Muscatine, Washington, Wapello, and Aledo 208 PM CDT Thu Jun 21 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... The National Weather Service in Quad Cities has expanded the * Flash Flood Watch to include portions of northwest Illinois and Iowa, including the following areas, in northwest Illinois, Mercer. In Iowa, Cedar, Johnson, Linn, Louisa, Muscatine, and Washington. * Through Friday morning * Slow moving showers and thunderstorms and multiple rounds of storms may produce heavy rain over near saturated ground. Peak rainfall rates may reach 1 to 2 inches per hour. Total rain amounts will vary considerably, but an additional 2 to 4 inches are possible in the heaviest bands, with isolated higher amounts not out of the question. * Those near smaller rivers, streams, and low-lying areas should be prepared for dangerous flash flooding and more prolonged high water levels. Urban flooding is also a threat. Remember never to drive through flooded roadways. There were many reports of stalled vehicles in the Quad Cities on Wednesday from people attempting to cross through flood waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ IAZ053-054-066-068-ILZ001-002-007-009-015>018-220315- /O.CON.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jones-Jackson-Clinton-Scott-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam- Including the cities of Anamosa, Maquoketa, Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, and Hennepin 208 PM CDT Thu Jun 21 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * Portions of Illinois and east central Iowa, including the following areas, in Illinois, Bureau, Carroll, Henry IL, Jo Daviess, Putnam, Rock Island, Stephenson, and Whiteside. In east central Iowa, Clinton, Jackson, Jones, and Scott. * Through Friday morning * Slow moving showers and thunderstorms and multiple rounds of storms may produce heavy rain over already saturated ground. Peak rainfall rates may reach 1 to 2 inches per hour. Total rain amounts will vary considerably, but an additional 2 to 4 inches are possible in the heaviest bands, with isolated higher amounts not out of the question. * Those near smaller rivers, streams, and low-lying areas should be prepared for dangerous flash flooding and more prolonged high water levels. Urban flooding is also a threat. Remember never to drive through flooded roadways. There were many reports of stalled vehicles in the Quad Cities on Wednesday from people attempting to cross through flood waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
530 WGUS63 KDVN 220128 FFADVN Flood Watch National Weather Service Quad Cities IA IL 828 PM CDT Thu Jun 21 2018 ...Isolated Flash Flooding Possible Tonight... .Areas of showers and isolated thunderstorms can be expected overnight. Due to the very humid air mass across eastern Iowa and northwest Illinois, rainfall of up to an inch is still possible in spots. Due to the very saturated ground from heavy rain the past several days, any additional moderate to heavy rainfall could cause isolated flash flooding. IAZ052>054-064>068-077-078-ILZ001-002-007-009-015>018-024-220930- /O.CON.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Linn-Jones-Jackson-Johnson-Cedar-Clinton-Muscatine-Scott- Washington-Louisa-Jo Daviess-Stephenson-Carroll-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer- Including the cities of Cedar Rapids, Anamosa, Maquoketa, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Washington, Wapello, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, and Aledo 828 PM CDT Thu Jun 21 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... The Flash Flood Watch continues for * Portions of Illinois and Iowa, including the following areas, in Illinois, Bureau, Carroll, Henry IL, Jo Daviess, Mercer, Putnam, Rock Island, Stephenson, and Whiteside. In Iowa, Cedar, Clinton, Jackson, Johnson, Jones, Linn, Louisa, Muscatine, Scott, and Washington. * Until 7 AM CDT Friday * Slow moving showers and isolated thunderstorms may still produce moderate to locally heavy rain over already saturated ground in spots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ 21
523 WGUS63 KDVN 220802 FFADVN Flood Watch National Weather Service Quad Cities IA IL 302 AM CDT Fri Jun 22 2018 IAZ052>054-064>068-077-078-ILZ001-002-007-009-015>018-024-220915- /O.CAN.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Linn-Jones-Jackson-Johnson-Cedar-Clinton-Muscatine-Scott- Washington-Louisa-Jo Daviess-Stephenson-Carroll-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer- Including the cities of Cedar Rapids, Anamosa, Maquoketa, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Washington, Wapello, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, and Aledo 302 AM CDT Fri Jun 22 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Illinois and Iowa has been cancelled. The risk for heavy rain and flash flooding has diminished. Therefore, the flash flood watch has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jun 21, 3:36 AM CDT, 11 minutes earlier.
Area forecast discussion, Jun 21, 3:36 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
336 AM CDT Thu Jun 21 2018
.SYNOPSIS...
Issued at 325 AM CDT Thu Jun 21 2018
Showers and isolated storms continued through the early morning
hours across far eastern Iowa and northwest Illinois. Some patchy
fog developed over parts of eastern Iowa. Early morning
temperatures were mainly in the 60s.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 325 AM CDT Thu Jun 21 2018
The main forecast issues in the short term period are the potential
for more heavy rain, resulting in additional flash flooding and more
significant river flooding.
In the near term, radar and model trends indicate expanding showers
and isolated storms across the northern and eastern counties, in an
airmass with PWAT values near 2 inches. This will likely continue
for most of the morning hours. Farther south, scattered showers and
storms are expected with partial clearing allowing for sufficient
instability. A few strong storms are possible this afternoon and
evening, especially along and south of Interstate 80. Model
consensus points to the northeast third as the area of heaviest
rainfall through tonight. Some of these areas, especially the
Highway 20 corridor, are primed for additional flooding due to
recent heavy rain. Have opted for a flash flood watch for the
northeast through tonight, to cover both short term flooding and
more prolonged flooding from creeks and streams. Later shifts may
have to expand the watch. This additional rain will likely
exacerbate the ongoing river flooding as well. See discussion below
for details. Highs today should range from the upper 60s northwest
to upper 70s southeast with lows tonight mainly in the low 60s.
.LONG TERM...(Friday through Wednesday)
ISSUED AT 325 AM CDT Thu Jun 21 2018
Showers and isolated storms will taper off Friday. Will have to
monitor for lingering heavy rain past 12z Friday morning. Rain
chances are low for the upcoming weekend. The next organized
rainfall looks favored for late Monday through Tuesday. There is
some potential for additional significant rain and some severe
weather.
Expect a gradual warming trend through the period. Highs Friday
will be in the 70 to 75 degree range, warming into the low 80s for
the weekend. By next Wednesday, the heat/humidity combo could push
heat index values close to 100 degrees.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
ISSUED AT 1220 AM CDT Thu Jun 21 2018
Showers and perhaps some isolated thunderstorms will continue
rotating northward during the early morning hours, impacting
mainly KMLI/KDBQ with MVFR visibilities and IFR ceilings.
KCID/KBRL will likely have periods of LIFR conditions overnight.
Ceilings will lift to mainly MVFR this afternoon with periods of
showers and isolated storms.
&&
.HYDROLOGY...
Issued at 1000 PM CDT Wed Jun 20 2018
Very heavy rainfall of 2 to 4 inches fell across portions of eastern
Iowa and northwest Illinois Wednesday. Other portions of the
forecast area also received 1 to 2 inches. This will cause rises
on several rivers including the Mississippi River.
Moderate flooding is expected on the Rock River at Joslin and
Moline, and also the Wapsipinicon River at De Witt.
The Mississippi River will continue rising for at least the next 1
to 2 weeks with minor to moderate flooding forecast from Dubuque
to Gregory Landing. The river is expected to go above flood stage
within the next 4 to 7 days so a flood watch has been issued for
several forecast points. Even before this afternoon's rain the
river was rising from very heavy rainfall that occurred in
Minnesota and Wisconsin several days ago.
A flood watch is also in effect for the Iowa River at Marengo,
the Pecatonica River at Freeport, and the Rock River at Como.
Rounds of showers and scattered thunderstorms will continue
through the end of the week, with more widespread showers and
thunderstorms arriving early to mid next week with the potential
for more heavy rainfall. Stay tuned for later forecasts and
updates.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Friday morning for Clinton-Delaware-
Dubuque-Jackson-Jones-Scott.
IL...Flash Flood Watch through Friday morning for Bureau-Carroll-
Henry IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.
MO...NONE.
&&
SYNOPSIS...RP Kinney
SHORT TERM...RP Kinney
LONG TERM...RP Kinney
AVIATION...RP Kinney
HYDROLOGY...HaaseHazardous weather outlook, Jun 20, 7:52 PM CDT, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 752 PM CDT Wed Jun 20 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-220100- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 752 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TONIGHT Showers and a few thunderstorms will continue but severe weather is not expected. The main risks will be lightning and locally heavy rainfall. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Expect widespread rain and scattered thunderstorms Thursday and a chance of storms on Friday. The severe weather risk is low. However, additional rounds of heavy rainfall on already saturated ground may lead to flooding problems, including isolated flash flooding. Flooding is expected to continue on some tributary rivers. Rounds of heavy rainfall may also cause additional river sites to rise later this week. Please see the latest Flood Statements and Flood Warnings for details. Thunderstorms are possible late Saturday into Sunday, and again late Monday into Tuesday. It is too early to determine the potential for severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight and is not anticipated on Thursday. 21
In the hours before
Local storm report, Jun 20, 11:17 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1117 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM FLASH FLOOD 2 NNW DAVENPORT 41.58N 90.61W
06/20/2018 SCOTT IA NWS EMPLOYEE
STALLED CAR WITH 2 TO 3 FEET OF WATER OVER
ROAD NEAR PINE ST.
&&
RPKLocal storm report, Jun 21, 12:45 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1245 AM CDT THU JUN 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 2 NNW DAVENPORT 41.58N 90.62W
06/20/2018 M4.00 INCH SCOTT IA NWS EMPLOYEE
ABOUT 3.25 INCHES FELL FROM 4 TO 6 PM.
&&
UTTECHThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:42 PM CDT | River Flood Watch | DVN | Dubuque, Jackson | 24 hr |
| Jun 20, 9:42 PM CDT | River Flood Watch | DVN | Muscatine, Scott | 24 hr |
| Jun 20, 9:42 PM CDT | River Flood Watch | DVN | Louisa, Muscatine | 24 hr |
| Jun 20, 9:42 PM CDT | River Flood Watch | DVN | Louisa | 24 hr |
| Jun 20, 9:42 PM CDT | River Flood Watch | DVN | Des Moines, Louisa | 24 hr |
| Jun 20, 9:42 PM CDT | River Flood Watch | DVN | Des Moines | 24 hr |
| Jun 20, 9:42 PM CDT | River Flood Watch | DVN | Des Moines, Lee | 24 hr |
| Jun 21, 11:16 AM CDT | River Flood Warning | DVN | Dubuque, Jackson | 11 days |
| Jun 21, 11:16 AM CDT | River Flood Warning | DVN | Muscatine, Scott | 15 days |
| Jun 21, 11:16 AM CDT | River Flood Warning | DVN | Muscatine | 15 days |
| Jun 21, 11:16 AM CDT | River Flood Warning | DVN | Louisa, Muscatine | 16 days |
| Jun 21, 11:16 AM CDT | River Flood Warning | DVN | Louisa | 18 days |
| Jun 21, 11:16 AM CDT | River Flood Warning | DVN | Des Moines, Louisa | 19 days |
| Jun 21, 11:16 AM CDT | River Flood Warning | DVN | Des Moines | 21 days |
| Jun 21, 11:16 AM CDT | River Flood Warning | DVN | Des Moines, Lee | 21 days |
| Jun 21, 11:16 AM CDT | Special Weather Statement | DVN | Cedar, Johnson, Louisa, Muscatine | 3 hr |
| Jun 21, 11:32 AM CDT | River Flood Watch | DVN | Clinton, Scott | 24 hr |
| Jun 21, 11:40 AM CDT | Special Weather Statement | DVN | Benton, Cedar, Des Moines, Johnson, Linn, Louisa and 1 more | 20 min |
| Jun 21, 12:02 PM CDT | Special Weather Statement | DVN | Johnson | 118 min |
| Jun 21, 12:11 PM CDT | Special Weather Statement | DVN | Benton, Cedar, Des Moines, Henry, Iowa, Johnson and 7 more | 49 min |
| Jun 21, 1:22 PM CDT | Special Weather Statement | DVN | Benton, Cedar, Iowa, Johnson, Linn, Louisa and 2 more | 53 min |
| Jun 21, 2:05 PM CDT | River Flood Watch | DVN | Muscatine | 24 hr |
| Jun 21, 2:49 PM CDT | Special Weather Statement | DVN | Muscatine | 56 min |
| Jun 21, 2:54 PM CDT | Special Weather Statement | DVN | Muscatine | 66 min |
| Jun 21, 3:01 PM CDT | Special Weather Statement | DVN | Johnson | 119 min |
| Jun 20, 8:21 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 13 days |
| Jun 20, 8:57 PM CDT | River Flood Watch | DVN | Whiteside | 24 hr |
| Jun 20, 8:57 PM CDT | River Flood Watch | DVN | Stephenson | 24 hr |
| Jun 20, 9:42 PM CDT | River Flood Watch | DVN | Hancock | 37 hr |
| Jun 21, 3:27 PM CDT | Flash Flood Warning | DVN | Henry | 5 hr |
| Jun 21, 4:27 PM CDT | Special Weather Statement | DVN | Mercer | 33 min |
| Jun 21, 4:39 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 81 min |
Nearby
Flash Flood Watches in Iowa, 2018Flash Flood Watches in Illinois, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.